Vol. 7, No. 2, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Maximal ideals and representations of twisted forms of algebras

Michael Lau and Arturo Pianzola

Vol. 7 (2013), No. 2, 431–448
Abstract

Given a central simple algebra g and a Galois extension of base rings SR, we show that the maximal ideals of twisted SR-forms of the algebra of currents g(R) are in natural bijection with the maximal ideals of R. When g is a Lie algebra, we use this to give a complete classification of the finite-dimensional simple modules over twisted forms of g(R).

Keywords
Galois descent, maximal ideals, finite-dimensional modules, multiloop algebras, twisted forms
Mathematical Subject Classification 2010
Primary: 17B10
Secondary: 17B67, 12G05, 17A60
Milestones
Received: 7 November 2011
Accepted: 3 March 2012
Published: 25 April 2013
Authors
Michael Lau
Département de mathématiques et de statistique
Université Laval
Pavillon Vachon (Local 1056)
1045 av. de la Médecine
Québec, QC G1V0A6
Canada
Arturo Pianzola
Department of Mathematical and Statistical Sciences
University of Alberta
632 Central Academic Building
Edmonton, AB T6G2G1
Canada
Centro de Altos Estudios en Ciencias Exactas
Avenida de Mayo 866, (1084)
Buenos Aires
Argentina